# SDR DALA2021101106217

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 62,160 hours, 28,955 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173812
- Part serial: 0867AR
- Condition: Inoperative
- Location: Te Flaps
- Part time: 50,552 hours, 17,975 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3729 -DE- DUE TO FLAPS WOULD NOT EXTEND ON APPROACH.   PERFORMED FSEU BITE CHECK FAULT 27-53256 (FLAP 7 SKEW) REPORTED.  REPLACED #7 FLAP SKEW SENSOR. REPLACED RIGHT FLAP POSITION TRANSMITTER PRECAUTIONARY DUE TO AHM REPORT. OPS CHECKS GOOD.
